# SDR DXTA2017121500001

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 1,105 hours, 625 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SOURCE - OIR REPORT:  ON TAKEOFF ROLL, SMOKE IN COCKPIT, ABORTED TAKEOFF AT UNKNOWN SPEED.  CLEARED IT OUT.  ANTI ICE FLUID IN API INTAKE IS ASSUMED. TOOK OFF W ENGINE PROVIDING AIR AND PRESSURIZATION WITH NO ANOMALIES. NO FURTHER ISSUES.  (CREW NEVER CONTACTED MAINTENANCE.)  DUE TO MANAGEMENT REPORT RECEIVED WITH REPORTED SMOKE IN COCKPIT DUE TO DE-ICING FLUID IN APU INLET: NEXT FLIGHT-COMMUNICATED THAT WE WERE BREAKING THE AIRCRAFT TO THE SOC, BUT WAS NOT COMMUNICATED TO THE CREW THAT WE WERE STOPPING THE PLANE BEFORE THEY TOOK OFF. DISPATCH GOT THE CREW IN FLIGHT AND MADE THE DIVERSION TO CMH.  AS A PRECAUTION: PERFORM GROUND RUNS WITH BOTH ENGINES AND APU. PERFORM OPERATIONAL CHECK OF THE ECS SYSTEM. NOTE ANY ABNORMALITIES IN THE CABIN AND COCKPIT.    PERFORMED GROUND RUNS WITH BOTH ENGINES AND APU IAW CHALLENGER 650 MM 49-10-00 71-00-00. PERFORMED OPERATIONAL CHECK OF THE ECS SYSTEM IAW CHALLENGER 650 MM 21-61-00. NO ABNORMALITIES IN THE CABIN AND COCKPIT FOUND.
